MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Grounding Malfunction (1271)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint by the customer on the v60 indicating that an electrical safety test failure occurred.It was reported there was no patient involvement at the time the issue was discovered.It was discovered at bench repair that an electrical safety test failure occurred.The bench service engineer (bse) confirmed that the power cable and power cord both had more resistance than allowed in the electrical tests.The bse determined a replacement of both the power cable and cord was required.Device evaluation and repair are pending.
 
Additional Manufacturer Narrative
E: (b)(6).(b)(6).Reporter phone: (b)(6) institution phone: (b)(6).
 
Additional Manufacturer Narrative
The bse replaced the power cord to resolve the reported issue.The device passed required performance verification tests per philips standards and was returned to service.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.The data entered in this complaint record will be utilized for product quality and safety improvements per the post market surveillance and risk management processes.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key24914744
Report Number2518422-2026-112368
Device Sequence Number9241976
Product Code MNT
UDI-Device Identifier00884838009851
UDI-Public(01)00884838009851
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60
Device Catalogue Number1053614
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/01/2026
Date Device Manufactured03/11/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown